RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Geom. Phys., 2018, том 132, страницы 382–392 (Mi jgph7)  

Spectral curves for hypergeometric Hurwitz numbers

Jan Ambjørnab, Leonid O. Chekhovcde

a Niels Bohr Institute, Copenhagen University, Denmark
b IMAPP, Radboud University, Nijmengen, The Netherlands
c Steklov Mathematical Institute, Moscow, Russia
d Interdisciplinary Scientific Center J.-V. Poncelet, Moscow, Russia
e Michigan State University, East Lansing, USA

Финансовая поддержка Номер гранта
European Research Council 291092
Independent Research Fund Denmark 7014-0066B
Российский фонд фундаментальных исследований 18-01-00273a
The authors acknowledge support from the ERC Advance Grant 291092 ‘‘Exploring the Quantum Universe’’ (EQU) as well as support of FNU, the Free Danish Research Council, from the grant (7014-0066B) ‘‘Quantum Geometry’’. The work of L.Ch. was supported in part by the Russian Foundation for Basic Research (Grant No. 18-01-00273a).


DOI: https://doi.org/10.1016/j.geomphys.2018.07.004


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 22.06.2018
Принята в печать:05.07.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jgph7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019